Loading...
Loading...

Go to the content (press return)

Exponentially and non-exponentially small splitting of separatrices for the pendulum with a fast meromorphic perturbation

Author
Guardia, M.; Martinez-seara, M.
Type of activity
Journal article
Journal
Nonlinearity
Date of publication
2012-04-10
Volume
25
Number
5
First page
1
Last page
44
DOI
https://doi.org/10.1088/0951-7715/25/5/1367 Open in new window
URL
http://iopscience.iop.org/0951-7715/25/5/1367/ Open in new window
Group of research
SD - UPC Dynamical Systems